# SDR 2008UALA04100

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 61,396 hours, 36,428 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: W20168
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST, THE F/O'S MASTER FIRE WARNING LIGHT WILL NOT ILLUMINATE.  FOUND FAULTY SWITCH. REPLACED F-O MASTER WARNING SWITCH. OPS CHECKED OK.  ACFT OK FOR SERVICE.
